MathSciNet Relay Station
MathSciNet bibliographic data
MR97626 35.00 (30.00)
Finn, Robert; Serrin, James On the Hölder continuity of quasi-conformal and elliptic mappings. Trans. Amer. Math. Soc. 89 1958 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement